loading page

Correction to: Solvability and stability of the inverse Sturm-Liouville problem with analytical functions in the boundary condition (Math. Meth. Appl. Sci. 43 (2020), no. 11, 7009-7021)
  • Natalia Bondarenko
Natalia Bondarenko
Samara National Research University
Author Profile

Abstract

This short note corrects minor mistakes in the original paper.

Peer review status:ACCEPTED

07 Feb 2021Submitted to Mathematical Methods in the Applied Sciences
09 Feb 2021Assigned to Editor
09 Feb 2021Submission Checks Completed
18 Feb 2021Reviewer(s) Assigned
25 Feb 2021Review(s) Completed, Editorial Evaluation Pending
01 Mar 2021Editorial Decision: Accept